Jump to content
CrazyBoards.org

four months on cymbalta and blah


Recommended Posts

I think I have been on cymbalta for about 4 or5 mths. 30mg...seemed to be fine but I am finding I am constantly tired...I am NEVER tired and now I am all the time!

I HATE being tired and sluggish.....

I also dont feel as "happy go lucky" as I did on lexapro or when I was even "normal" without meds.

I have some days which are better than others but for the most part I am not myself.....even my mom mentioned something to me.

Anyone have any insight?

Thanks,

Kel

Link to comment
Share on other sites

I think I have been on cymbalta for about 4 or5 mths. 30mg...seemed to be fine but I am finding I am constantly tired...I am NEVER tired and now I am all the time!

I HATE being tired and sluggish.....

I also dont feel as "happy go lucky" as I did on lexapro or when I was even "normal" without meds.

I have some days which are better than others but for the most part I am not myself.....even my mom mentioned something to me.

Anyone have any insight?

Thanks,

Kel

<{POST_SNAPBACK}>

Hi Kris,

Good to see you! I'm just to overwhelmed by those long springer threads so I've lost touch with my Cymbalta sisters. Have you talked to doc about bumping you up?

I'm kind of having the same deal. I went on it in August/Sept., 30 mg. 2 wks then up to 60. I saw my pdoc yesterday and told him I felt very grateful it was treating my suicidal-ness(?), but I was disappointed that I was still so blue. We agreed to wait and see what with holidays and SAD and see where I'm at in March. I still see tdoc 1x per week, and since I've switched from Ativan to Klonopin I'm having feelings all over the place.

I know we're all about the same age, have you had your hemoglobin checked lately for low iron, if you're a bleeder as I am.

Sounds like doctor time. Not much help, but I know what you're talking about. But I'm functional, getting stuff done. I'm so much better than I was, and now that the boys and me are up out of my crazy parents' house, I think my mood swings will level out.

The tiredness concerns me, because it seems weird to get tired this far into a regimen, or have you always been tired on it?

You probably haven't done anything for Kris in awhile either, aren't you running after 3 young'uns? We need a girls' night out.

Hugs,

Suze

Link to comment
Share on other sites

SSRIs normally make you tires.... I think the addition of N makes it worse at times.  I always yawned when I was on it.  I really think you should be on the reccommended dosage though.  If you were to add 150mg WB XL that will completely knock out the sleepiness as well as counteract side effects.  Did you try taking the Cymbalta at night instead of in the am...?

Link to comment
Share on other sites

I am trying to think back...I dont think I have been this tired on it the entire time...it is winter though...but I was on lexapro in the winter and still ran around like I had a motor attached to my rump.

I do need to call the dr. We do have some odd iron thing in our family...cant remember what though.

I have tried taking it at night...not much difference other than odd dreams.

I am getting the tired like...cant wake up inthe am....tired.

Kel

Link to comment
Share on other sites

I am getting the tired like...cant wake up inthe am....tired.

Kel

<{POST_SNAPBACK}>

This could be anything, so not to be alarming, but give your doc a call tomorrow, get it checked out. Are you lightheaded when you stand up? Do you have labored breathing when you get to the top of a flight of steps? These are my ques. Another thing my doctor unc turned me onto is if you look inside the bottom lid of your eye, it should be nice juicy red. If it's white, that's a sign of anemia (and perhaps other things too.) Also, my lips are the same pasty color as the rest of my face. Thank god for lipstick!

Take care of yourself mama.

Let us know.

I don't get tired at all on Cymbalta (I did quite stims), I guess that's what they mean by YMMV. What alarms me, is the withdrawal tweak kicks in even sooner than effexor. And it sucks. Like if I don't take it when I wake up, I can feel brain shivers by early afternoon. Yuck.

Suze

Link to comment
Share on other sites

I am trying to think back...I don't think I have been this tired on it the entire time...it is winter though...but I was on lexapro in the winter and still ran around like I had a motor attached to my rump.

I do need to call the dr. We do have some odd iron thing in our family...cant remember what though.

I have tried taking it at night...not much difference other than odd dreams.

I am getting the tired like...cant wake up inthe am....tired.

Kel

Most people are only at 30mgs for a couple weeks before going up to 60.  According to the PI sheet 40mgs is the smallest dose recommended fror MDD.  It makes sense to me that it would be more stimulating at a higher dose but there is no way of knowing for sure other than trying it.

You've been on it long enough to have discontinuation syndrome.  You might as well try increasing the dose to see what difference it makes before you subject yourself to that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...